# SDR EY2R9600160

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6110 · Propeller Assembly
- Part: Counterweight
- Part number: C5291
- Condition: Cracked
- Location: Prop Assy
- Part time: 2,584 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY COUNTERWEIGHT CRACKED
